Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 99, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 24, 2013, 4:15 PM CDT for 4 counties in Illinois; Clinton County, Jackson County, Iowa. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2013, 4:15 PM CDT (21:15 UTC)
- Expired
- Jun 24, 2013, 5:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Clinton County, IA, Jackson County, IA, Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 70 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 4:27 PM CDT | TSTM WND GST 60 | Rock Falls, IL | WIND GUSTS ESTIMATED 55 TO 60 MPH. |
| Jun 24, 4:31 PM CDT | TSTM WND GST 70 | Sterling, IL | |
| Jun 24, 4:35 PM CDT | TSTM WND DMG | Rock Falls, IL | LARGE TREE ON A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 12:14 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.3 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1763 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
863
WUUS53 KDVN 242115
SVRDVN
IAC045-097-ILC015-085-177-195-242200-
/O.NEW.KDVN.SV.W.0099.130624T2115Z-130624T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
415 PM CDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
EASTERN JACKSON COUNTY IN EAST CENTRAL IOWA...
CARROLL COUNTY IN NORTHWEST ILLINOIS...
SOUTHERN JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...
WESTERN STEPHENSON COUNTY IN NORTHWEST ILLINOIS...
WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 500 PM CDT
* AT 412 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ST. DONATUS TO FULTON TO 5 MILES SOUTHWEST OF
MORRISON TO PROPHETSTOWN...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MORRISON...MOUNT CARROLL...ROCK FALLS...STERLING...BELLEVUE...GREEN
ISLAND...LYNDON...SABULA...SAVANNA...HANOVER...ARGO FAY...
FAIRHAVEN...ELIZABETH...EMERSON...MASSBACH...COLETA...CHADWICK...
SCHAPVILLE...WOODBINE AND MILLEDGEVILLE.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 17 AND 43.
OTHER LOCATIONS AFFECTED INCLUDE BELLEVUE STATE PARK...SOARING EAGLES
NATURE CENTER...MISSISSIPPI PALISADES STATE PARK...BIG BEND STATE
FISH AND WILDLIFE AREA...PROPHETSTOWN STATE RECREATION AREA...CARROLL
COUNTY FAIRGROUNDS...ELIZABETH FAIRGROUNDS...WHITESIDE COUNTY
FAIRGROUNDS...CANYON CAMP...CAMP FAR HORIZONS...DUCK CREEK COUNTY
PARK...CAMP MISS-ELK-TON...SOUTH SABULA LAKE PARK AND SPRUCE CREEK
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4220 8968 4194 8968 4193 8962 4171 8963
4158 9004 4158 9009 4187 9019 4236 9065
4244 8971
TIME...MOT...LOC 2114Z 246DEG 24KT 4236 9053 4186 9010
4175 9001 4161 8991
HAIL...<.75IN
WIND...70MPH
$$
DLF3 follow-up statements
180
WWUS53 KDVN 242137
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
437 PM CDT MON JUN 24 2013
IAC045-097-242145-
/O.CAN.KDVN.SV.W.0099.000000T0000Z-130624T2200Z/
JACKSON IA-CLINTON IA-
437 PM CDT MON JUN 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLINTON AND
EASTERN JACKSON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4220 8968 4194 8968 4193 8962 4171 8963
4165 8984 4208 9017 4212 9016 4217 9024
4237 9041 4244 8971
TIME...MOT...LOC 2135Z 246DEG 24KT 4242 9036 4192 8993
4181 8984 4167 8974
$$
ILC015-085-177-195-242200-
/O.CON.KDVN.SV.W.0099.000000T0000Z-130624T2200Z/
JO DAVIESS IL-STEPHENSON IL-WHITESIDE IL-CARROLL IL-
437 PM CDT MON JUN 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CARROLL...
EASTERN WHITESIDE...WESTERN STEPHENSON AND SOUTHERN JO DAVIESS
COUNTIES UNTIL 500 PM CDT...
AT 434 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GALENA TO FAIRHAVEN TO EMERSON TO TAMPICO...AND MOVING
NORTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MOUNT CARROLL...ROCK FALLS...STERLING...FAIRHAVEN...ELIZABETH...
EMERSON...MASSBACH...COLETA...CHADWICK...WOODBINE...MILLEDGEVILLE...
LANARK...STOCKTON...SHANNON...PEARL CITY...LENA...WACKER...AGNEW...
FRANKLIN CORNERS AND WHITE PIGEON.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 29 AND 43.
OTHER LOCATIONS AFFECTED INCLUDE MISSISSIPPI PALISADES STATE PARK...
CARROLL COUNTY FAIRGROUNDS...ELIZABETH FAIRGROUNDS AND CAMP FAR
HORIZONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4220 8968 4194 8968 4193 8962 4171 8963
4165 8984 4208 9017 4212 9016 4217 9024
4237 9041 4244 8971
TIME...MOT...LOC 2135Z 246DEG 24KT 4242 9036 4192 8993
4181 8984 4167 8974
HAIL...<.75IN
WIND...70MPH
$$
DLF967
WWUS53 KDVN 242149
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT MON JUN 24 2013
ILC015-085-177-195-242200-
/O.CON.KDVN.SV.W.0099.000000T0000Z-130624T2200Z/
JO DAVIESS IL-STEPHENSON IL-WHITESIDE IL-CARROLL IL-
449 PM CDT MON JUN 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CARROLL...NORTH CENTRAL WHITESIDE...WESTERN STEPHENSON AND
SOUTHEASTERN JO DAVIESS COUNTIES UNTIL 500 PM CDT...
AT 447 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SCHAPVILLE TO COLETA TO STERLING TO DEER GROVE...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MILLEDGEVILLE...LANARK...STOCKTON...SHANNON...PEARL CITY...LENA...
ELMOVILLE...HITT...STOCKTON AIRPORT...WILLOW...LORAN...KENT...WADDAMS
GROVE...BOLTON...ELEROY...LAKE LEAQUANA STATE PARK...DAMASCUS AND MC
CONNELL.
OTHER LOCATIONS AFFECTED INCLUDE CARROLL COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4193 8967 4187 8982 4239 9016 4244 8971
4220 8968 4194 8968 4194 8967
TIME...MOT...LOC 2149Z 246DEG 24KT 4242 9020 4191 8979
4180 8970 4166 8961
HAIL...<.75IN
WIND...60MPH
$$
DLF423
WWUS53 KDVN 242157
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
457 PM CDT MON JUN 24 2013
ILC015-085-177-195-242208-
/O.EXP.KDVN.SV.W.0099.000000T0000Z-130624T2200Z/
JO DAVIESS IL-STEPHENSON IL-WHITESIDE IL-CARROLL IL-
457 PM CDT MON JUN 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARROLL...NORTH
CENTRAL WHITESIDE...WESTERN STEPHENSON AND SOUTHEASTERN JO DAVIESS
COUNTIES WILL EXPIRE AT 500 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4193 8967 4187 8982 4239 9016 4244 8971
4220 8968 4194 8968 4194 8967
TIME...MOT...LOC 2158Z 246DEG 24KT 4241 9008 4189 8969
4178 8960 4164 8952
$$
DLFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:23 PM CDT, 52 minutes earlier.
Area forecast discussion, Jun 24, 3:23 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
323 PM CDT MON JUN 24 2013
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 300 PM CDT MON JUN 24 2013
VARIOUS HIRES AND OTHER NEAR TERM GUIDANCE ALL OVER THE MAP FOR
TONIGHT AFTER CURRENT MCS BLOWS THROUGH THE CWA BY EARLY EVENING.
BULK OF BETTER SUPPORT AND INCOMING WAVE FOCUSES OFF JUST TO THE
NORTH WITH NEW MCS DEVELOPMENT ACRS MN INTO WI AND FAR NE
IOWA...BUT FEEL REMNANT OUTFLOW BOUNDARIES AND COOL POOLS OVER THE
AREA IN WAKE OF CURRENT SYSTEM MAY BE A FOCAL POINT FOR NOCTURNAL
LLJ JET TO STREAM INTO AND INITIATE NEW CONVECTION LATER TONIGHT
INTO EARLY TUE MORNING AFTER A MID EVENING LULL. WILL KEEP HIGHER
CHC POPS GOING CWA-WIDE WITH UNCERTAINTIES TONIGHT INTO TUE AM. PW
FEED OF 1.6-1.8+ INCHES SUGGESTS ANY MORE STORMS CAPABLE OF MORE
UNNEEDED HEAVY RAIN AND WILL EXTEND ONGOING FLASH FLOOD WATCH
THROUGH 12Z TUE. IF WE LUCK OUT...HEAVIER CONVECTION MAY FALL BOTH
TO THE NORTH AND SOUTH OF THE HEAVY RAIN HIT AREAS OF LAST NIGHT
AND THIS MORNING BUT CAN/T TAKE THAT CHANCE AND AGAIN THE FFA
EXTENDED INTO TUE MORNING. OF COURSE WHAT LINGERS OUT OF TONIGHT
WILL EFFECT TOMORROW IN ONGOING CONVECTIVE CYCLE UNDER RING OF
FIRE...WILL KEEP CHC POPS GOING THROUGH THE DAY WITH WARM TEMPS.
WARM UP DEPENDENT ON CONVECTIVE DEBRIS AS HAS BEEN THE PATTERN
OVER THE PAST SEVERAL DAYS. ..12..
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 300 PM CDT MON JUN 24 2013
FORECAST FOCUS ON SIGNIFICANT HEAVY RAIN/FLASH FLOODING TUESDAY
NIGHT. THEN A PATTERN CHANGE TO COOLER TEMPERATURES THIS WEEKEND
INTO NEXT WEEK.
TUESDAY NIGHT...MCS GENERATION TOOL SUGGESTS A LARGE MCS TO DEVELOP
ACROSS OUR NORTHERN HALF CWA...IN AREAS THAT HAD SIGNIFICANT TO
MAJOR FLASH FLOODING LAST NIGHT. LOW LEVEL JET WILL BE STRENGTHENING
TO 50 KNOTS IN MO WITH LIGHTER WINDS IN WI. THIS SETS UP THE MCS ON
THE NOSE OF THE JET WITH STRONG SPEED CONVERGENCE ACROSS THE
NORTHERN HALF OF THE CWA. A FRONTAL BOUNDARY WILL ALSO BE DRAPED
ACROSS THE AREA AND A SIGNIFICANT SHORT WAVE ARRIVING. PRECIPITABLE WATERS
INCREASE TO OVER 2 INCHES WHICH IS IN THE 99TH PERCENTILE FOR JUNE.
THE POTENTIAL EXISTS FOR REPEATING/BACKBUILDING THUNDERSTORMS
INCREASING THE FLASH FLOOD THREAT. RAINFALL AMOUNTS OF 3 TO 6 INCHES
CERTAINLY FEASIBLE WHICH WOULD CAUSE SERIOUS/MAJOR FLASH FLOODING
AGAIN.
WEDNESDAY THROUGH MONDAY...NORTHWEST FLOW GRADUALLY DEEPENS ACROSS
THE MIDWEST AS MAJOR CHANGE TO A MUCH MORE AMPLIFIED PATTERN...WITH
A DEEP TROUGH EAST/RIDGE WEST. THIS WILL ALLOW COOLER TEMPERATURES
INTO THE MIDWEST WITH A CHANCE OF SHOWERS IN OR NEAR THE CWA.
HAASE
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1250 PM CDT MON JUN 24 2013
UNSETTLED AFTERNOON TO SAY THE LEAST FOR THE TERMINALS. CID...DBQ
AND MLI ALL TO GET ROUNDS OF THUNDERSTORMS AND BOUTS OF MVFR TO
IFR CONDITIONS AS THEY/STORMS PASS FROM NOW THROUGH 20Z. THEN A ROUND OF
STRONG TO SVR STORMS TO IMPACT CID...DBQ AND BRL FROM 20Z-01Z OR
SO FROM THE WEST. STRONG VARIABLE WINDS POSSIBLE IN VCNTY OF ALL
TERMINALS WITH THE STORMS THROUGH 00Z TONIGHT. HEAVY RAIN
OCCASIONALLY REDUCING VSBYS TO UNDER A MILE AT TIMES AS WELL THIS
AFTERNOON. HARD TO TIME MVFR TO VFR WINDOWS BETWEEN THE STORMS.
MORE NOCTURNAL STORMS POSSIBLE AGAIN LATER TONIGHT AFTER A MID
EVENING LULL. ..12..
&&
.HYDROLOGY...
ISSUED AT 300 PM CDT MON JUN 24 2013
LOCALLY HEAVY RAINFALL ON THE BASINS OVER THE PAST 24-36 HRS...AND
EXPECTED MORE OF 1-2 INCH PLUS AMOUNTS THROUGH TUE WILL DRIVE AREA
RIVERS UP AGAIN...BOTH ON SECTIONS OF THE MISSISSIPPI AND
INCOMING TRIBUTARIES. THE ROCK...WAPSI AND PECATONICA RIVERS
ALREADY COMING UP FAST AND HAVE NEW WARNINGS ON SOME FCST POINTS.
MORE MAY NEED TO BE ISSUED OVER THE NEXT 12-18 HRS. THE UPPER
MAQUOKETA RIVER ALSO EXPERIENCING RISES. SEE THE LATEST FLOOD
WARNINGS AND STATEMENTS FOR UPDATED INFORMATION. ..12..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-
KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BUREAU-CARROLL-
HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
WHITESIDE.
MO...NONE.
&&
SHORT TERM...12
LONG TERM...HAASE
AVIATION...12
HYDROLOGY...12Hazardous weather outlook, Jun 24, 7:12 AM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 712 AM CDT MON JUN 24 2013 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-251215- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 712 AM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF THUNDERSTORMS WILL MOVE ALONG AND NORTH OF THE INTERSTATE 80 CORRIDOR THROUGH MUCH OF THE DAY. RAINFALL TOTALS OF 2 TO LOCALLY OVER 6 INCHES WILL BE LIKELY. AMOUNTS OVER 3 INCHES WILL RESULT IN FLASH FLOODING OF URBAN AREAS AS WELL AS LOW SPOTS...CREAKS...AND TRIBUTARY RIVERS. FLASH FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS NORTH OF A LINE FROM OTTUMWA IOWA...TO GALESBURG ILLINOIS...TO LA SALLE ILLINOIS. SOME OF THE STRONGER THUNDERSTORMS TODAY MAY SURPASS SEVERE LIMITS PRODUCING QUARTER SIZED HAIL OR LARGE OR DAMAGING WINDS OF 60 MPH OR MORE. THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK FOR SEVERE STORMS. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL STORMS ARE EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT. ANY ADDITIONAL HEAVY RAINS WILL ONLY AGGRAVATE ANY ONGOING FLOODING CONCERNS OR MAY CREATE NEW ONES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH LATE THIS AFTERNOON. REPORTS OF HEAVY RAINFALL OVER 1 INCH AND ANY FLOODING ISSUES WOULD BE APPRECIATED. 14
In the hours before
Local storm report, Jun 24, 3:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
351 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND DMG WOODHULL 41.18N 90.32W
06/24/2013 HENRY IL TRAINED SPOTTER
SEMI OVERTURNED ON INTERSTATE 74 JUST NORTH OF WOODHULL.
&&
HAASELocal storm report, Jun 24, 3:58 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
358 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST DAVENPORT MUNICIPAL AIR 41.62N 90.58W
06/24/2013 M71 MPH SCOTT IA ASOS
&&
GROSSLocal storm report, Jun 24, 4:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
403 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 3 SSW CLINTON 41.71N 90.36W
06/24/2013 E70.00 MPH SCOTT IA TRAINED SPOTTER
DEBRIS BEING LOFTED BY WINDS...ALONG HWY 67 BETWEEN
FOLLETTS AND PRINCETON.
&&
MASLocal storm report, Jun 24, 4:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
404 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 3 N PRINCETON 41.71N 90.36W
06/24/2013 E70.00 MPH SCOTT IA TRAINED SPOTTER
DEBRIS BEING LOFTED BY WINDS...ALONG HWY 67 BETWEEN
FOLLETTS AND PRINCETON.
&&
MASLocal storm report, Jun 24, 4:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
407 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND GST 2 NE ATKINSON 41.44N 89.99W
06/24/2013 E70 MPH HENRY IL NWS EMPLOYEE
&&
GROSSLocal storm report, Jun 24, 4:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
414 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND DMG NE MOLINE 41.49N 90.49W
06/24/2013 ROCK ISLAND IL PUBLIC
SEVERAL LARGE TREE BRANCHES DOWN ACROSS NEIGHBORS
YARD...NO POWER AT RESIDENCE.
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 9:43 PM CDT | River Flood Warning | DVN | Mercer | 17 days |
| Jun 23, 9:43 PM CDT | River Flood Warning | DVN | Henderson, Mercer | 18 days |
| Jun 24, 1:19 AM CDT | Severe Thunderstorm Warning | DVN | Henry, Rock Island | 41 min |
| Jun 24, 6:09 AM CDT | Flash Flood Warning | DVN | Bureau, Henry, Rock Island, Whiteside | 6 hr |
| Jun 24, 7:02 AM CDT | Flash Flood Warning | DVN | Henry, Mercer, Rock Island | 6 hr |
| Jun 24, 10:34 AM CDT | River Flood Warning | DVN | Stephenson | 10 days |
| Jun 24, 10:34 AM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 15 days |
| Jun 24, 10:34 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 12 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Jo Daviess | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Jo Daviess | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Carroll, Whiteside | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 10 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island | 10 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island | 13 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island | 14 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Mercer, Rock Island | 15 days |
| Jun 24, 12:33 PM CDT | Special Weather Statement | DVN | Rock Island | 57 min |
| Jun 24, 2:51 PM CDT | River Flood Warning | DVN | Henry | 3 days |
| Jun 24, 3:07 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer, Rock Island, Warren | 38 min |
| Jun 24, 3:35 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island, Warren, Whiteside | 40 min |
| Jun 24, 3:47 PM CDT | Tornado Warning | DVN | Henry, Rock Island, Whiteside | 43 min |
| Jun 24, 3:47 PM CDT | Tornado Warning | DVN | Bureau, Henry, Whiteside | 28 min |
| Jun 24, 3:50 PM CDT | Tornado Warning | DVN | Rock Island, Whiteside | 40 min |
| Jun 24, 4:09 PM CDT | Tornado Warning | DVN | Bureau, Henry | 36 min |
| Jun 24, 4:14 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam | 46 min |
| Jun 24, 4:36 PM CDT | Severe Thunderstorm Warning | DVN | Bureau | 24 min |
| Jun 23, 9:32 PM CDT | Special Weather Statement | DVN | Jefferson | 58 min |
| Jun 23, 9:54 PM CDT | Special Weather Statement | DVN | Jefferson | 51 min |
| Jun 23, 10:02 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson | 43 min |
| Jun 24, 4:29 AM CDT | Flash Flood Warning | DVN | Cedar, Clinton, Johnson, Jones, Linn, Scott | 9 hr |
| Jun 24, 9:50 AM CDT | Flash Flood Warning | DVN | Cedar, Iowa, Johnson, Muscatine | 6 hr |
| Jun 24, 10:45 AM CDT | River Flood Warning | DVN | Cedar, Louisa, Muscatine | 10 days |
| Jun 24, 10:45 AM CDT | River Flood Warning | DVN | Louisa | 11 days |
| Jun 24, 1:18 PM CDT | Tornado Warning | DVN | Iowa, Keokuk | 27 min |
| Jun 24, 1:29 PM CDT | Areal Flood Warning | DVN | Cedar, Clinton, Johnson, Jones, Linn, Scott | 12 hr |
| Jun 24, 1:53 PM CDT | Special Weather Statement | DVN | Iowa, Johnson, Keokuk, Washington | 52 min |
| Jun 24, 2:10 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Keokuk, Lee, Van Buren, Washington | 50 min |
| Jun 24, 2:24 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn, Washington | 51 min |
| Jun 24, 2:29 PM CDT | Severe Thunderstorm Warning | DVN | Lee, Van Buren | 46 min |
| Jun 24, 2:35 PM CDT | Tornado Warning | DVN | Iowa, Johnson, Linn | 25 min |
| Jun 24, 2:42 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Jefferson, Johnson, Lee, Louisa and 3 more | 48 min |
| Jun 24, 2:42 PM CDT | Tornado Warning | DVN | Henry, Louisa, Washington | 33 min |
| Jun 24, 2:52 PM CDT | Tornado Warning | DVN | Cedar, Johnson, Jones, Linn | 23 min |
| Jun 24, 3:14 PM CDT | Tornado Warning | DVN | Cedar, Clinton, Jackson, Jones | 46 min |
| Jun 24, 3:20 PM CDT | Tornado Warning | DVN | Muscatine, Scott | 25 min |
| Jun 24, 3:45 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 45 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.